# SDR SWAA2021040761953

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 58,404 hours, 30,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Stuck
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR STOWAGE BRACKET STICKS / CLEANED BRACKET PER SIP
